# SDR DALA2021060303063

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 79,983 hours, 23,948 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Odor
- Location: Rt Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 6818 -ATB- ELECTRICAL FUMES IN COCKPIT AFTER T/O. FOLLOWED QRH AND RETURNED TO KEF. CORRECTIVE ACTION: REPLACED R/H MCDU PER B757 AMM 34-61. RESEATED PUSHED BACK PIN IN CONNECTOR D01489 PER B757 AWPM 20-10. INSTALLED NEW RECIRCULATION FILTERS PER B757 AMM 21-25 AND ERA591924-14 REV ORIG. ELECTRICAL HARNESSES AND CONNECTORS WERE INSPECTED AND NO ARCING OR DAMAGE FOUND. HIGH POWER RUN PERFORMED AND PACKS RUN WITH NO SMOKE SMELL.
